Missouri, 2005Damaging Wind in Missouri, June 4, 2005
June 4, 2005 · NWS LSX · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 4, 2:10 PM CST, 5 hours 40 minutes earlier.
Area forecast discussion, Jun 4, 2:10 PM CST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
310 PM CDT SAT JUN 4 2005
.DISCUSSION...
SUMMER-LIKE PTTN HAS EVOLVED OVR CTRL U.S. WITH RTN OF WARM HUMID
DAYS. MOST OF FA MISSED ON PCPN THIS MRNG AND DRY PTTN DIFFICULT TO
BRK. UA SYNOP FLOW HAS 500MB CLZD LO OVR ERN CO WITH RDGG FM ERN GLF
MEX N TO GT LKS AND E PAC. SVRL S/WVS MOVG NE ARND PLNS LO TO
TRIGGER PDS OF TSRA AS INSTABILITY INCREASES OVR RGN. BOTH NAM AND
GFS HAVING DIFFICULTY IN TIMING AND PLACEMENT OF PCPN AND NCAR WRF
HAS BEEN MDL OF CHOICE FOR FA FOR LAST 2 DAYS. 500MB LO TO LIFT NE
INT WRN ONT BY 36HRS WITH RDGG OVR PLNS AS L/WV TROF MOVS INLAND IN
PAC NW BY 48HRS. BEST CHCS FOR PCPN FOR FA TO BE LT TNGT AND SUN
THEN LESS CHCS FOR ERLY AND MID WK AS RDG BLDS OVR RGN.
MOS TEMPS IN FAIRLY CLS AGMT AND ONLY MADE MINOR ADJS. MAXES TO BE
IN MID-UPR 80S AND MINS UPR 60S-LOW 70S WITH 2-3 DEG WRMR IN METRO
RGN. WITH WRN PTN FA IN MDT RISK TNGT WL INCLD RISK OF STG SFC
WNDS/LRG HAIL IN ZNS THERE. AFT NR TERM...NXT CHCS FOR PCPN APPRS TO
BE WED NGT THRU FRI IN XTNDD AS UPR RDG MOVS E OF FA AND RGN COMES
UNDER SWLY FLOW AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS 73 90 69 89 / 40 40 30 20
QUINCY 70 87 64 86 / 70 40 30 20
COLUMBIA 69 87 65 89 / 60 40 30 20
JEFFERSON CITY 69 87 66 89 / 60 40 30 20
SALEM 70 88 67 87 / 40 40 40 20
FARMINGTON 70 88 67 86 / 40 40 40 20
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
BECHTOLD
Hazardous weather outlook, Jun 4, 3:48 PM CST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
448 PM CDT SAT JUN 4 2005
ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-084-085-099-051200-
BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MARION IL-
MONROE IL-RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS-STE GENEVIEVE-
WASHINGTON-WASHINGTON IL-
448 PM CDT SAT JUN 4 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS.
.DAY ONE...TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. SEVERE WEATHER IS
NOT ANTICIPATED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY.
THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY AS A WEAK
COLD FRONT MOVES ACROSS MISSOURI AND ILLINOIS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-072-051200-
ADAMS IL-AUDRAIN-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-CRAWFORD-
FRANKLIN-GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-
MACOUPIN IL-MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-SHELBY-ST CHARLES-ST LOUIS-
ST LOUIS CITY-WARREN-
448 PM CDT SAT JUN 4 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND EASTERN
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS.
.DAY ONE...TONIGHT
SEVERE THUNDERSTORMS ARE CURRENTLY DEVELOPING ACROSS NORTHEASTERN
KANSAS AND NORTHWESTERN MISSOURI...THERE IS A CHANCE THAT THESE
THUNDERSTORMS WILL SPREAD INTO CENTRAL AND NORTHEAST MISSOURI LATE
THIS EVENING...AND MOVE ACROSS WEST CENTRAL ILLINOIS AND EAST CENTRAL
MISSOURI OVERNIGHT. DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE
MAIN THREATS WITH THESE THUNDERSTORMS IF THEY MAINTAIN THERE
STRENGTH AND MOVE ACROSS THE AREA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY.
THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY AS A WEAK
COLD FRONT MOVES ACROSS MISSOURI AND ILLINOIS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT.
CVKING
In the hours before
Local storm report, Jun 4, 7:22 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG NEWARK 39.99N 91.97W
06/04/2005 KNOX MO TRAINED SPOTTER
TREE LIMBS DOWN...WIND ESTIMATED BETWEEN 50 AND 60 MPH.
0815 PM HAIL NEWARK 39.99N 91.97W
06/04/2005 0.75 INCH KNOX MO AIRPLANE PILOT
PENNY SIZE HAIL OBSERVED IN NEWARK, MO
&&
CVKINGLocal storm report, Jun 4, 7:32 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 4 N BETHEL 39.94N 92.02W
06/04/2005 0.75 INCH SHELBY MO TRAINED SPOTTER
&&
CVKINGThunderstorm Wind, Knox
- When
- June 4, 7:50 PM CST
- Where
- Knox County, Knox City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.150, -92.017
Storm spotters reported large tree limbs down and the roof of a grocery storm damaged.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kansas, June 4, 2005$1.6 million · F2 · 65 events
- Tornadoes and Flash Flooding in Missouri, June 4 to 5, 20052 injured · $2.4 million · F1 · 30 events
- Tornado and Hail in Iowa, June 4, 2005$225,000 · F1 · 33 events
- Tornadoes in Wisconsin, June 4, 2005$648,000 · F1 · 3 events
- Hail in Nebraska, June 4, 2005$1.1 million · 1.75 in hail · 5 events
- Tornadoes and Flash Flooding in Missouri, June 4 to 5, 2005$175,000 · F1 · 12 events
- Tornadoes and Hail in Oklahoma, June 4, 2005$33,000 · F0 · 70 events
- Tornado and Damaging Wind in Oklahoma, June 4, 20055 injured · $125,000 · F0 · 2 events
- Flooding in Kansas, June 4 to 5, 2005$700,000 · 4 events
- Hail and Damaging Winds in Iowa, June 4, 2005$130,000 · 1.75 in hail · 38 events
- Damaging Winds and High Wind in Oklahoma, June 4 to 5, 2005$215,000 · 61 kt wind · 18 events
- Flash Flood and Hail in Texas, June 4, 2005$250,000 · 4.25 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452559.